Integral representations of finite groups
Doklady Akademii Nauk, Tome 145 (1962) no. 6, pp. 1199-1201
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_6_a1,
author = {S. D. Berman and P. M. Gudivok},
title = {Integral representations of finite groups},
journal = {Doklady Akademii Nauk},
pages = {1199--1201},
year = {1962},
volume = {145},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_6_a1/}
}
S. D. Berman; P. M. Gudivok. Integral representations of finite groups. Doklady Akademii Nauk, Tome 145 (1962) no. 6, pp. 1199-1201. http://geodesic.mathdoc.fr/item/DAN_1962_145_6_a1/